American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2018, 6(5), 201-209
DOI: 10.12691/ajams-6-5-4
Open AccessArticle

A Bivariate Distribution with a Two-parameters Exponential Conditional

Grine Azedine1,

1Department of Mathematics and Statistics, College of Science, Al-Imam Mohammad Ibn Saud Islamic University (IMSIU), P.O.Box 90950, Riyadh 11623, KSA

Pub. Date: October 14, 2018

Cite this paper:
Grine Azedine. A Bivariate Distribution with a Two-parameters Exponential Conditional. American Journal of Applied Mathematics and Statistics. 2018; 6(5):201-209. doi: 10.12691/ajams-6-5-4

Abstract

In this paper, a bivariate distribution with a two-parameter exponential conditional is obtained. A multivariate form of the result is also attained under the joint independence of components assumption. A maximum Likelihood method of estimation is provided as well as the intervals of confidence for the parameters of this bivariate distribution. The pdf of the order statistics and concommitants are also derived.

Keywords:
a two-parameter exponential distribution bivariate probability distribution conditional distribution concommitants records

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Balakrishnan,N., Basu, A.P. (eds.). The Exponential Distribution: Theory, Methods and Applications, Taylor and Francis, Philadelphia (1995).
 
[2]  Balakrishnan, N. & Lai, C.D.. Continuous Bivariate Distributions, New York: Springer (2nd ed.), (2009).
 
[3]  B. C. Arnold, and David Strauss. Bivariate Distribution with Exponential Conditionals, Journal of the American Statistical Association, Vol. 83, No. 402, 522-527, (1988).
 
[4]  Castillo, E., Galombos, J. Bivariate Distribution With Normal Conditional, In: Proceedings of the IASTED International Symposium; Cairo, M-H. Hamza (ed.), 59-62. Acta Press, Anaheim, California (1987a).
 
[5]  H.A David, H. Nagaraja. Order Statistics, 3dr ed., John Wiley & Sons, New York, 2003.
 
[6]  J.K. Filus, L.Z. Filus, On Some New Classes of Multivariate Probability Distribution, Pakistan J. Statist. 22(1), 21-42, (2006).
 
[7]  Johnson, N., Kotz, S. & Balakrishnan, N.. Continuous Multivariate Distribution, New York: John Wiley, (1997).
 
[8]  Kotz, S., Balakrishnan, N. & Johnson, N.L.. Continuous Multivariate Distributions Volume 1: Models And Applications, New York: John Wiley (2000).
 
[9]  Lawless, J.F.. Statistical Models and Methods for Lifetime Data, Wiley New York. (1982).
 
[10]  S. Nadarajah,. Products and ratios for bivariate Gamma distribution, Appl. Math. Comput. 171, 581-595, (2005).